MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS 17X150MM SPL TPR DIST; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS 17X150MM SPL TPR DIST; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient was revised approximately 1 month later due to a greater trochanter fracture.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 00700007270 lot# 65550395 72mm cup size revision shell cat# 00662406525 lot# 65959931 bone screw self-tapping 25 mm length 6.5 mm dia.Cat# 00662406550 lot# 63445353 bone screw self-tapping 50 mm length 6.5 mm dia.Cat# 00662406520 lot# 66024209 bone screw self-tapping 20 mm length 6.5 mm dia.Cat# 00662406515 lot# 65871275 bone screw self-tapping 15 mm length 6.5 mm dia.Cat# 00625006535 lot# k241829 bone screw self-tapping 6.5 mm dia.35 mm length cat# 00625006530 lot# j7488880 bone screw self-tapping 6.5 mm dia.30 mm length cat# p0463058 lot# 0001641722 avan cmntd shell ss 58mm cat# p0561e58 0001683700 avan e1 insert 28 s 58 cat# 650-1158 lot# 3168329 delta cer fem hd 28/0mm t1 unknown ncb plate g2: foreign: australia the customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} updated: g3; h2; h3; h4; h6.Mechanical: stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
ARCOS 17X150MM SPL TPR DIST
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19518615
Report Number0001825034-2024-01554
Device Sequence Number20353884
Product Code KWA
UDI-Device Identifier00880304474253
UDI-Public(01)00880304474253(17)330626(10)66031294
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-300817
Device Lot Number66031294
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date06/12/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight92 KG